Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Stomach Upset

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Stomach upset or Hiv

Dr, In your expirece with Acute viral Syndrome, does my symptoms sound like it. 4 days after protected vaginal intercoarse with a girl I came down with stomach pains that caused me to throw up, only time I was feverish was after I vommited, a slight...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
I agree with them and your symptoms alone are not enough.MH Read more »

upset stomach, swollen lymph nodes, fever

Two and a half weeks ago I had unprotected oral sex with a woman. During forplay she bit my tongue... Read more »

Upset stomach for over a year

I have unfortunately had diarrhea for a year now (though I've only been on meds for 2 months so I'm... Read more »
Articles
AIDS InfoNet

Silymarin (Milk Thistle)

...serious side effects of milk thistle. Even very high doses do not seem to have any negative effects. However, some people get an upset stomach, diarrhea, bloating, or more gas when they start using silymarin. If this happens, cut back on your... Read more »
AIDS InfoNet

Depression and HIV

...Inhibitors, called SSRIs . They can cause loss of sexual desire and function, lack of appetite, headache, insomnia, fatigue, upset stomach, diarrhea, and restlessness or anxiety. The tricyclics have more side effects than the SSRIs. They can... Read more »
The Well Project

Side Effects of HIV Drugs

...medications, HIV drugs can cause side effects. In most cases, the side effects of HIV drugs are mild, like a headache or an upset stomach. In some cases, more serious side effects can happen, like liver damage or a severe skin rash. Side effects... Read more »
AIDS InfoNet

Nutrition

... Why Is Nutrition Important? Nutrition Guidelines for People With HIV Practice Food Safety What About Supplements? The Bottom Line For More Information Why Is Nutrition Important? Good Read more »
Connect With Others

Starting Meds Tomorrow...NEED ADVICE!!!

Posted by running4it, 4 Replies
...hardest time swallowing pills, I dont know how I will get through this. Question: How do people who cant swallow pills take HIV meds? Can pills be crushed? Any stories or suggestions out there would help me. Read more »

Here we go....

Posted by mspguy, 2 Replies
Well, I am starting meds tomorrow. I have been positive for a couple of years, and numbers have been great - CD4 around 600 and vL of 2000-4000. I am a little scared about starting the meds - scared of the side effects - but I am going to start... Read more »

can ARS last two months? please respond

Posted by roma2010, 1 Reply
...day and my stomach keeps rumbling all the time with constant belching, which scares me a lot because according to experts most hiv infected people have GI problems throughout the course of the disease,,, they went away for a couple of days last... Read more »

what are the chances...

Posted by Anonymous, 3 Replies
...What are the chances of contracting HIV from A. unprotected oral sex with no ejaculation B. brief (less than 5 minutes) of unprotected intercourse with pull-out (definitely Read more »